Skip to content

Read user comments about the side effects, benefits, and effectiveness of Vytorin 10-20 oral.

Overall User Ratings

110 Total User Reviews

User Reviews

«Previous 6-10 of 51 Next»
Condition: High Cholesterol
4/18/2011 11:47:02 AM

Reviewer: BBeng62438@AOL.com, 65-74 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I was on Vytorin for 3 years. I had severe brain fog, overall muscle pain and high blood sugar - up to 128. I went off it 3 months ago and all symptoms went away and my blood sugar is now in the 80's and 90's/ My doctor told me that this drug does raise blood sugar, but it is extremely effective and it was my levels were 190, LDL was 100 and triglycerides were 100 and HDL was 60. I ha ... Show Full Comment

Condition: High Cholesterol
1/31/2011 5:35:01 PM

Reviewer: brucev, 65-74 Male on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Bottom line - it works. Originally prescribed 10/40, but back and muscle pain was too much to handle. Went to 10/20 and the side effects were reduced - not eliminated. Quite honestly, I skip once or twice a week, just so I can sleep through the night.

Condition: High Cholesterol
12/24/2010 10:26:29 AM

Reviewer: Bobby, 55-64 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 5

Comment:
I was on Lipitor. I was having joint pain. My doctor changed me to this, which without his knowledge, I was taking only 1/2 a pill a day. Worked great. Told the doctor and he said to continue what I was doing.

Condition: High Cholesterol
11/8/2010 6:29:54 PM

Reviewer: swcamera50, 55-64 Male on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been taking Vytorin for approximately 9 years. It works very well for me with NO side effects. Prior to the use of this medication,I was taking CRESTOR,I had to stop taking it due to muscle fatique. With the help of Vytorin,excercise and diet my total cholestrol level reading is 140. I have my liver tested every 6 months and have had ZERO problems.

Condition: High Cholesterol
11/1/2010 12:21:02 PM

Reviewer: BJ1985, 65-74 on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I have been on Vytorin for about 5 years. It has kept my cholesterol low but I do have the aches and pains others experience. I cannot say absolutely that Vytorin is the cause because I am on a medicine for blood pressure, then the doctor prescribes a potassium to help with the side effects of the drugs. I will know if my personal diet effects it soon after my blood work is done. I hurt my shoulde ... Show Full Comment

«Previous 6-10 of 51 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

disciplining a boy
Types, symptoms, causes.
psoriasis
Does your kid have symptoms?
fruit drinks
Eat these to think better.
No gym workout
Moves to help control blood sugar.
acupuncture needle on shoulder
10 tips to look and feel good.
Close up of eye
12 reasons you're distracted.
Epinephrine Injection using Auto-Injector Syringe
Life-threatening triggers.
woman biting a big ice cube
Habits that wreck your teeth.
embarrassed woman
Do you feel guilty after eating?
pacemaker next to xray
Treatment options.
caregiver with parent
10 tips for daily life.
birth control pills
Which kind is right for you?

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.